# SDR SWAA2022022864843

- Difficulty date: November 30, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 61,010 hours, 28,915 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Asd Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION* L-2 DOOR CUT OUT LOWER MAIN SILL WEB HAS CORROSION AROUND FASTENER HOLES STA. 951.07 TO 992.80 WL 208 / REPAIRED L-2 DOOR CUT OUT LOWER MAIN SILL STA 951.07 TO STA 992.8; WL 209 PER ATS ER 18-05773 REV IR AND SWA EA 1-753-33863 REV IR.
